# SDR SIMA20210425002

- Difficulty date: April 25, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 40,266 hours, 35,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN, AFT MID CEILING INOP.-C/A-RAR AFT MID CEILING EMERGENCY EXIT SIGN IAW AMM 33-50-15.
